MathSciNet Relay Station
MathSciNet bibliographic data
MR2335804 60F15 (60F05)
Hörmann, S. On the universal a.s. central limit theorem. Acta Math. Hungar. 116 (2007), no. 4, 377–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement